Signatura of magic and Latin integer squares: isentropic clans and indexing release_ekv2yg2hy5hvxa6yupxejvh2ym

by Ian Cameron, Peter D. Loly, Adam Rogers

Published in Discussiones Mathematicae Probability and Statistics by Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Gora.

2013   Volume 33, Issue 1-2, p121

Archived Files and Locations

application/pdf  220.6 kB
file_73lzx7web5hfdgxg554k2wjy7m (web) (webarchive)
application/pdf  273.3 kB
file_rytqqmtnabfyxezun2qpuhz6qq (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2013
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  1509-9423
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 88c4b4f0-0a19-49b1-a188-040841e3ceb4